Instanton invariants of ...P2 via topology.

D. Kotschick; P. Lisca

Mathematische Annalen (1995)

  • Volume: 303, Issue: 2, page 345-372
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kotschick, D., and Lisca, P.. "Instanton invariants of ...P2 via topology.." Mathematische Annalen 303.2 (1995): 345-372. <>.

author = {Kotschick, D., Lisca, P.},
journal = {Mathematische Annalen},
keywords = {Donaldson invariants; 4-manifolds; instanton invariants},
number = {2},
pages = {345-372},
title = {Instanton invariants of ...P2 via topology.},
url = {},
volume = {303},
year = {1995},

AU - Kotschick, D.
AU - Lisca, P.
TI - Instanton invariants of ...P2 via topology.
JO - Mathematische Annalen
PY - 1995
VL - 303
IS - 2
SP - 345
EP - 372
KW - Donaldson invariants; 4-manifolds; instanton invariants
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.